# SDR USAA2014041100007

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,967 hours, 34,676 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 64647
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT CAPTAIN`S OUTER WINDOW PAIR OVERHEATED & SHATTERED.  ECAM ANTI-ICE LT WINDSHIELD.  REPLACED LT CAPTAIN`S OUTER WINDOW IAW AMM 56-11-11, OPERATIONS CHECKED GOOD.
